Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Depo shot

I take the depo shot as birthcontrol and i got my first shot in October. WHen i got the shot i was already on my period and after getting it i stayed on my period for 2 1/2 weeks then stoped. Well its been 2 months and i haven't had a period since. My doctor said its normal but i was wonderig if any body else was using this method and having the same effects?

Answer Question
 
KeagansMom08

Asked by KeagansMom08 at 11:06 PM on Dec. 31, 2008 in Health

Level 1 (0 Credits)
Answers (4)
  • Id say dont get the shot.. my friends and my sister both had that and it really messed their cycles up.. my sister hasnt had the shot for 4 years now and her cycle still isnt normal
    MiSs.SmOkEy

    Answer by MiSs.SmOkEy at 11:08 PM on Dec. 31, 2008

  • I took the shot for almost a year after my first was born almost nine years ago. I didn't have a period and it messed my cycle all up. I quit the shot because it made my hair thin out really bad. It just started filling back in a few years ago. depo wasn't for me, but i'm sure it works well for some.good luck
    maemaesmom

    Answer by maemaesmom at 11:10 PM on Dec. 31, 2008

  • I was on the depo shot for a year and didnt have a period at all for the entire year. I was happy. I hate having my period. Yes it is normal not to get a period while on the depo shot.
    Krystle21

    Answer by Krystle21 at 10:36 AM on Jan. 1, 2009

  • I was on depo for almost a year and i had no period. my so thought it wasnt natural and one of my friends had a really bad experience with it so i stopped. it took about 3 or 4 months but i got my cycle baq
    JuJu_Bean

    Answer by JuJu_Bean at 11:01 AM on Jan. 1, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.